MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number S1193108D3
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of (b)(4) showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the provena powerpiccs that we have been using, is that after a few dressing changes and after a few weeks, the numbers and tick marks on the outside of the catheter start to wear off.Additional information received (b)(6) 2021: what type of catheter securement was utilized: stat-lock.Was there patient harm reported?: no.

Brand Name
POWERPICC 3F SL SOLO MAX BARRIER PLUS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11369265
Report Number3006260740-2021-00452
Device Sequence Number11904176
Product Code LJS
UDI-Device Identifier00801741154980
UDI-Public(01)00801741154980
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS1193108D3
Device Catalogue NumberS1193108D3
Device Lot NumberREEW3107
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;